# SDR SWAA2024062789380

- Difficulty date: May 24, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 58,766 hours, 35,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY DOOR POWER SUPPLY AND BATTERY PACK ASSY LH SIDE AT PASSENGER CABIN .  REPLACED EMERGENCY DOOR POWER SUPPLY AND BATTERY PACK ASSY LH SIDE AT PASSENGER CABIN IAW B737-700 AMM 33-51-06-960-806 AND AMM 33-51-06-960-805  TEST IS OK;[02] REPLACED EMERGENCY DOOR POWER SUPPLY AND BATTERY PACK ASSY LH SIDE AT PASSENGER CABIN IAW B737-700 AMM 33-51-06-960-806 AND AMM 33-51-06-960-805  TEST IS OK
